MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION RIGHT- YELLOFIN STIRRUPS W/ LFT-ASSIST; OPERATING ROOM ACCESSORIES TABLE TRAY

BAXTER HEALTHCARE CORPORATION RIGHT- YELLOFIN STIRRUPS W/ LFT-ASSIST; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number O-YFASI-R
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lithotomy positioner stirrup is used in placing the patient in the lithotomy position in preparation for a procedure.The device's velcro strap, which secures the patient's foot and leg, is secured to the boot using a staple and adhesive.Ifu states you should always confirm the working order prior to using it clinically.In the event a device failure was to occur, or the device was thought to be unreliable, the device would not be used, and a backup device would likely be available for immediate use.Upon inspection, baxter technician ran a function test on the stirrup.The baxter technician thoroughly inspected the stirrup and was unable to duplicate the reported issue.The stirrup functioned as designed.However, if the reported event of a stirrup dropping were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.
 
Event or Problem Description
Baxter received a report stating that a rt yellofin strups w lftasst was not holding position and kept dropping.The patient was uninjured, and the procedure was finished without incident.No harm or significant impact to the surgical procedure was reported.

Brand Name
RIGHT- YELLOFIN STIRRUPS W/ LFT-ASSIST
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24259565
Report Number3006697241-2026-00042
Device Sequence Number15840308
Product Code FWZ
UDI-Device Identifier00615521020132
UDI-Public(01)00615521020132(11)250214
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberO-YFASI-R
Device Catalogue NumberO-YFASI-R
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown